The Reduction Method in the Theory of Lie-Algebraically Integrable Oscillatory Hamiltonian Systems

Authors

  • A. K. Prykarpatsky
  • V. G. Samoilenko
  • U. Taneri

Abstract

We study the problem of the complete integrability of nonlinear oscillatory dynamical systems connected, in particular, both with the Cartan decomposition of a Lie algebra G=KP, where K is the Lie algebra of a fixed subgroup KG with respect to an involution σ : GG on the Lie group G, and with a Poisson action of special type on a symplectic matrix manifold.

Published

25.02.2003

Issue

Section

Research articles

How to Cite

Prykarpatsky, A. K., et al. “The Reduction Method in the Theory of Lie-Algebraically Integrable Oscillatory Hamiltonian Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 2, Feb. 2003, pp. 232-40, https://umj.imath.kiev.ua/index.php/umj/article/view/3901.